# SDR ASAA2019051029286

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 12,631 hours, 4,060 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COND HOT AIR FAULT ON LANDING GROUNDED - YES. RESET HOT AIR SYSTEM PER AMM 21-20-00. OPS CHECK OK. FAULT CLEARED
